# SDR UIEA2021091602034

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 15,925 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Splice Plate
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK EVIDENCE ON CENTER WING AT BODY SPLICE PLATE AREA BETWEEN STRINGER L-6 AND LBL97.95( FUEL LEAK WAS REPAIRED PER AMM 28-11-00-308-013. )
